# SDR SIMA202003028005

- Difficulty date: February 28, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 35,606 hours, 31,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXTERNAL EMERGENCY LIGHT INOP ON LEFT SIDE-C/A-REMOVED AND REPLACED EXTERNAL L/H OVERWING EMERHENCY LIGHT IAW EMB 140 AMM 33-50-10. OPC GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
